phone +7 (3412) 91 60 92

Archive of Issues

Belarus; Russia Izhevsk; Minsk; Yekaterinburg
Section Mathematics
Title On the definition of uniform complete controllability
Author(-s) Makarov E.K.a, Popova S.N.bc
Affiliations Institute of Mathematics, National Academy of Sciences of Belarusa, Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciencesb, Udmurt State Universityc
Abstract We consider a linear control system $$\dot x = A(t)x + B(t)u,\quad t\in\mathbb{R},\quad x\in\mathbb{R}^{n},\quad u\in\mathbb{R}^{m}, \qquad \qquad(1)$$ under the assumption that the transition matrix $X(t,s)$ of the free system $\dot x = A(t)x$ is continuous with respect to $t$ and $s$ separately. We also suppose that on each interval $[\tau, \tau + \vartheta]$ of fixed length $\vartheta$ the normed space $Z_{\tau} $ of functions defined on this interval is given. A control $u$ on the interval $[\tau, \tau+\vartheta]$ is called admissible if $u\in Z_{\tau}$ and there exists the integral $\mathcal Q_{\tau}(u):=\int_{\tau}^{\tau+\vartheta}X(\tau,s)B(s)u(s)\,ds$. The vector subspace $U_{\tau}$ of the space $Z_{\tau}$ where the operator $\mathcal Q_{\tau}$ is defined is called the space of admissible controls for the system $(1)$ on the interval $[\tau,\tau +\vartheta]$. We propose a definition of uniform complete controllability of the system $(1)$ for the case of an arbitrary dependence of the space of admissible controls on the moment of the beginning of the control process. In this situation direct and dual necessary and sufficient conditions for uniform complete controllability of a linear system are obtained. It is shown that with proper choice of the space of admissible controls, the resulting conditions are equivalent to the classical definitions of uniform complete controllability.
Keywords linear control systems, uniform complete controllability
UDC 517.977.1, 517.926
MSC 93B05, 93C05
DOI 10.20537/vm170304
Received 22 June 2017
Language Russian
Citation Makarov E.K., Popova S.N. On the definition of uniform complete controllability, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2017, vol. 27, issue 3, pp. 326-343.
  1. Krasovskii N.N. Teoriya upravleniya dvizheniem (Theory of motion control), Moscow: Nauka, 1968, 476 p.
  2. Kalman R.E. Contribution to the theory of optimal control, Boletin de la Sociedad Matematiсa Mexicana, 1960, vol. 5, no. 1, pp. 102-119.
  3. Popova S.N. Problems of control over Lyapunov exponents, Cand. Sci. (Phys.-Math.) Dissertation, Izhevsk, 1992, 103 p. (In Russian).
  4. Zaitsev V.A. Criteria for uniform complete controllability of a linear system, Vestn. Udmurt. Univ. Mat. Mech. Komp'yt. Nauki, 2015, vol. 25, issue 2, pp. 157-179 (in Russian). DOI: 10.20537/vm150202
  5. Makarov E.K., Popova S.N. Upravlyaemost' asimptoticheskikh invariantov nestatsionarnykh lineinykh sistem (Controllability of asymptotic invariants of non-stationary linear systems), Minsk: Belarus. Navuka, 2012, 407 p.
  6. Nashed M.Z., Votruba G.F. A unified operator theory of generalized inverses, Generalized Inverses and Applications, 1976, pp. 1-109. DOI: 10.1016/B978-0-12-514250-2.50005-6
  7. Tonkov E.L. A criterion of uniform controllability and stabilization of a linear recurrent system, Differential Equations, 1979, vol. 15, pp. 1285-1292.
  8. Krein S.G. Lineinye uravneniya v banakhovykh prostranstvakh (Linear equations in Banach spaces), Moscow: Nauka, 1971, 104 p.
  9. Makarov E.K., Popova S.N. On the global controllability of a complete set of Lyapunov invariants of two-dimensional linear systems, Differential Equations, 1999, vol. 35, no. 1, pp. 97-107.
  10. Kozlov A.A. On the control of Lyapunov exponents of two-dimensional linear systems with locally integrable coefficients, Differential Equations, 2008, vol. 44, no. 10, pp. 1375-1392. DOI: 10.1134/S0012266108100042
  11. Kozlov A.A., Burak A.D. On the control of characteristic exponents of three-dimensional linear differential systems with discontinuous and fast oscillating coefficients, Vesnik Vitsebsk. Dzyarzh. Univ., 2013, no. 5 (77), pp. 11-31 (in Russian).
  12. Kozlov A.A., Ints I.V. On the global Lyapunov reducibility of two-dimensional linear systems with locally integrable coefficients, Differential Equations, 2016, vol. 52, issue 6, pp. 699-721. DOI: 10.1134/S0012266116060021
  13. Gabasov R.F., Kirillova F.M. Optimizatsiya lineinykh sistem (Optimization of linear systems), Minsk: Belarusian State University, 1973, 248 p.
  14. Demidovich V.B. A certain criterion for the stability of difference equations, Differ. Uravn., 1969, vol. 5, no. 7, pp. 1247-1255 (in Russian).
  15. Latushkin Y., Randolph T., Schnaubelt R. Exponential dichotomy and mild solutions of non autonomous equations in Banach spaces, Journal of Dynamics and Differential Equations, 1998, vol. 10, no. 3, pp. 489-510. DOI: 10.1023/A:1022609414870
Full text
<< Previous article
Next article >>